# SDR CA120426004

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 393 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A494AD5C17C0620X
- Condition: Leaking
- Location: Hyd System
- Part time: 490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND HYDRAULIC HOSES LEAKING WITH VERY LOW TIME IN SERVICE.  NONE OF THE INSTANCES WERE A RESULT OF CHAFING OR IMPROPER INSTALLATION.
